# SDR COMA0860123

- Difficulty date: February 11, 2008
- Submitted: February 18, 2008
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 33,168 hours, 30,793 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5360 - ON FINAL APPROACH TO JFK, SELECTED FLAPS TO 8 DEG, RECEIVED FLAP FAIL MESSAGE AT 2 DEG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  COMPLIED WITH SI-2-2710002 FLAP CAUTION MESSAGE FOLLOW UP MAINTENANCE ACTION.
